# SDR HYIA402VNRTRUNN

- Difficulty date: July 27, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N402VN
- Make and model: Cessna 402C
- Aircraft serial: 402C0488
- Aircraft time: 26,938 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Barrel
- Part number: 51411036
- Condition: Unserviceable
- Location: Strut
- Part time: 26,938 hours
- Component: Strut, Cessna
- Component part number: 51411032
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, RT MAIN GEAR SHEARED OFF ON LANDING ROLL.  MX FOUND RT MAIN GEAR UPPER BARREL AND TRUNNION ASSY SHEARED JUST BELOW MLG ACTUATOR ATTACH POINT. MX IS IN THE PROCESS OF REPLACING RT MLG ASSY, RT ENGINE, RT PROPELLER, RT SIDE INBD AND OTBD FLAP PANEL ASSEMBLIES.
